# SDR A6WA201745125

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 34,142 hours, 32,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS AFT OF ROW 8 WILL NOT ILLUMINATE.   R & R THE EMERGENCY LIGHT IAW AMM 16-371A.  OPS CHECKED GOOD.
